Schizophrenia.com

Next step in med reduction and I feel like puking


#1

Two weeks ago I went from 600mg seroquel to 400mg. Now am on 300mg daily. Feel like ■■■■. Just tired and I want to puke


#2

its just your body adjusting, you may even lose a little weight, puking isnt very nice though :frowning:
has your symptoms stayed the same?


#3

Symptoms have been fine thanks. You are right this is definitely physical withdrawal and isn’t psychosis.

How are you buddy?


#4

Hang in there @Jimbob. It is unpleasant but it will pass.


#5

Maybe step it up again for another week. Pushing through withdrawal tends to make it worse.


#6

@jimbob you need to push through this. Cmon we’re here to help just like you were there for me when my psychiatrist pulled me off from saphris. I had serious gastrointestinal issues and even puked some as I was “getting healthier”. No two people are going to experience the same things, but remember, this will pass and try not to eat heavy foods. Just remember IF you do puke make sure you stay hydrated!

:hugs:


#7

Thanks @Freedom-of-speech you are a good pal


#8

hey Jim, i was pretty depressed today but i managed to do something anyway, ended up at a friends house eating pizza and watching the voice but i’m still pretty down about things,

i think its a mixture of things really, its purely psychological as my sz is under control